# SDR COEA0704903

- Difficulty date: January 9, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: S531711012040
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND DENT ON CAPTAIN WINDSHIELD FRAME UPPER POST.  REMOVED WINDSHIELD, NO CRACKS FOUND.  DENT DRESSED BACK PER DO/TS-386/07-8256.  WINDSHIELD INSTALLED.  REFERENCE SRAS DO/TS-386/07.  3978 AS A PERMANENT REPAIR.  (M)
